Sorption by molecular sieves of type $\mathrm{A}$
Doklady Akademii Nauk, Tome 147 (1962) no. 6, pp. 1399-1401
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1962_147_6_a36,
author = {L. N. Kvitkovsky and S. R. Sergienko},
title = {Sorption by molecular sieves of type~$\mathrm{A}$},
journal = {Doklady Akademii Nauk},
pages = {1399--1401},
year = {1962},
volume = {147},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1962_147_6_a36/}
}
L. N. Kvitkovsky; S. R. Sergienko. Sorption by molecular sieves of type $\mathrm{A}$. Doklady Akademii Nauk, Tome 147 (1962) no. 6, pp. 1399-1401. http://geodesic.mathdoc.fr/item/DAN_1962_147_6_a36/